# SDR AALA202012109014

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 20,527 hours, 5,656 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 3 ON RIGHT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING 3 RIGHT, IAW AMM 55-16-42-400-001-A.
